MAUDE Adverse Event Report: BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2270135
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per review, it was found that the original initial report filed for this complaint was submitted, containing a typo in the year.The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 11 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced at least two different incidences, which were associated with separate units, involving different patients.This is the first of two reports.Refer to 8030647-2020-00081 for the second report.It was reported that the suction catheter keeps disconnecting from the patient.During a 12 hours shift the nurse estimates that the same device disconnects 5-10 times.No patient injury.

Brand Name
BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, T-PIECE
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10995928
Report Number8030647-2020-00080
Device Sequence Number17031364
Product Code BSY
UDI-Device Identifier00609038947013
UDI-Public00609038947013
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2270135
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/12/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1